The Antidepressant Diaries – Day 1 (Sertraline 50mg)

...


13 Responses to “The Antidepressant Diaries – Day 1 (Sertraline 50mg)”

  1. Melissa Mc says:

    I just started setraline lustrul 50mg got a bad reaction. I felt so sick and nausea. I puked 🙁

  2. jimthejock says:

    20 years of drugs therapy and lots of jobs lost. Setraline is what I'm on the now. No highs, no lows, didn't even cry at my mothers funeral.

  3. FudgyMations says:

    I took that exact one and I only took one pill and puked all night and I feel like shit. It did work but I got high off the medication and I went to a&e because I called the non-emergency number and they suggested that I went as it could've been a serious condition luckily I just had a very bad reaction.

  4. runneryg says:

    I feel just like you lost my dad I feel like you. Dr gave me some pills. I am scared to take them. I just keep to my running and meditation. Be strong and love yourself, one of the reasons I will not take them because I may like them and feel happy aging but I don't like the thought of Pill heart disease.

  5. maryJsk says:

    I think these pills help, combined with exercising, good diet, CBT exercises, just a bit of love for yourself:)… The Black Dog, as some of us call depression ( here is the story of this pooch https://www.youtube.com/watch?v=XiCrniLQGYc ), can come back at times and when that happens..that is ok, you are allowed to let him growl a bit …but then again this too will pass and you will be able to be back on your feet again and that pestering dog will sleep for a long time and then he will start liking his owner being less aggresive–. I find you brave for posting this, especially when a stigma is going on around depression..As some one said, you would take immediately a pill for a heart condition without any shame…why wouldn't you take these pills than? Re effects-you know already by now that not all of them are that bad and mostly they appear in the first week… and after that they disappear and they are ok; If sertraline is not your medicine, tell your doctor to help find the best medicine for you, it will work xxI hope you will feel good and as i write this message you would have found your treatment..You are not alone, and this too will pass ..all the best from Spain

  6. varuanda says:

    i dig your reviews mate, especially the kanna ones. a pitty to hear about your depression but seriously do your self a favour and stick to that kanna! that´s natures way to really help out with that and actually have the potential to even cure that issue. antidepressants fuck everyone up, if taken for a while imho. the best thing that might happen ist that you get totally neutral, like numb to your emotion, which means, no lows but also no highs, kinda like a zombie. my favourite comedian got that same issue and this is how he handles it: https://www.youtube.com/watch?v=5jntds3XAJ8 . medication seem convenient but i wouldn't recommend anyone to try it, except ones with suicidal tendencies. there are many alternatives, like supplements jim talks about also kundalini yoga, or even microdosing psylocibin (which iv'e just red of) good luck!

  7. British Beer Dude says:

    Hope it works and goes well for you mate

  8. SpiritualVortexNE says:

    These are same as mine,mine is actually 100mg, i thought it was same dose but they upped mine, been on them a year now and at first i felt a bit sleepy, and thats it, no other side effects – Did they help? YES i know i am more "Normal", not massive happy, or massive sad, but i was on my knees with depression crying all the time and pretty bad and they helped me alot, so i hope they work out for you xx

  9. Anna says:

    I'm a new subscriber and I thank you for opening up about your personal life like that. And I sincerely hope you'll get better

  10. Conor Harkin says:

    I hope these work for you man. I was on them for two months and they gave shitty side effects. also made the mistake of drinking with them once, quite enjoyed it in a weird way but made me feel really wired. never again haha

  11. HRM Weapons Machinist says:

    You may have a thyroid problem. Then again the emotional stress you have been thru combined with the frontier of social media might be affecting judgement. Something to consider is the chemicals you are putting in your body that are actually acting as a deeper inhibitors on your health. Occam's razor might be something for all of us to consider. I'm not a endocrinologist but is your health. Take care my friend.

  12. JesusSwaggy says:

    I just started taking an SSRI yesterday. It's called Citalopram and when I took it I got a few side effects. I had drymouth, nausea, problems urinating, dilated pupils, blurry vision, but I also had elation which is another side effect listed, and I felt so good mentally that I think it was probably worth it. Physically I felt like shit but mentally I felt content. I also felt kinda high as well. It just kinda gave me this amphetamine-like buzz. It's weird we both started taking antidepressants at the same time. I hope it works out for both of us tho.

  13. Alex Eventhal says:

    I throughly applaud your bravery and candidness at documenting your experience with these particular anti-depressants on video.I was on citalopram-7 and a half years ago-they made me forgetful,spaced out,uninterested in sex/masturbation-sweating similar to the dehydrated feel of drunkeness but without the initial sugar rush/buzz of alcohol itself(!)-and neutered me to such an extent that i just gave them up after a months dose-and never went back to amnesia land ever,ever again……xxx

Leave a Reply